DOI 10.1097/adm.0000000000000048
Acute hyperkinetic syndrome due to ephedrone abuse.
Аннотация
OBJECTIVES
A new form of manganese poisoning is related to the intravenous use of self-prepared methcathinone hydrochloride (ephedrone). Manganese encephalopathy typically manifests as a levodopa-resistant parkinsonism.
MAIN POINTS: A 32-year-old drug-addicted man with acute gait disturbances after the ephedrone injections was presented. Choreic movements, severe postural instability, and "cock-walk" gait were observed. Magnetic resonance imaging T1 images showed high signal intensity of white matter in the basal ganglia and pituitary gland, and T2 images showed decreased signal mostly of globus pallidus with decreased N-acetylaspartate and choline levels in MR spectroscopy.
CONCLUSIONS
The unusual pattern of MR imaging may explain the unusual clinical symptoms with dominant hyperkinetic syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.